Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2035-10.pdf865.7 kBAdobe PDFView/Open
Title: Pointwise multipliers on Musielak-Orlicz and Musielak-Orlicz-Morrey spaces (Researches on isometries from various viewpoints)
Authors: Nakai, Eiichi
Author's alias: 中井, 英一
Keywords: 46E30
Musielak-Orlicz space
variable exponent
pointwise multiplier
pointwise multiplication
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 80
End page: 93
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.